MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K1,VINYL,18",FLA,ELR, 300 LB

Medline Industries, LP MEDLINE; WC,K1,VINYL,18",FLA,ELR, 300 LB
Catalog Number K1186V11E
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "rear wheel arrived with broken spokes" and there was an "issue with the front wheel not steering correctly.".
 
Additional Manufacturer Narrative
The customer is stating that "the left rear wheel arrived with broken spokes, and the right front wheel is not steering properly"; the complaint states the issue did not occur during use and no injury occurred.Medline reviewed the video and photo evidence provided by the customer; a physical sample was not provided, so only a visual review of the defect could be conducted, and a functional or dimensional inspection could not be executed via a photo.The investigation results were confirmed: the right front caster appeared to be hitting the frame tubing, preventing it from swiveling; the frame tubing leading to the front caster was bent backwards; and the plastic spokes on the left rear wheel appeared to have fractured.The product appeared to be in new condition, and the issue was most likely due to shipping damage; no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K1,VINYL,18",FLA,ELR, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50898368
Report Number1417592-2026-50983
Device Sequence Number21522876
Product Code IOR
UDI-Device Identifier10193489021875
UDI-Public10193489021875
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186V11E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown